Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On Omnicef for sinus infection, severe bleeding with mucus. Sign of infection clearing up?

I m on my 3rd full day of Omicef for a sinus infection . Before I went to the doc, I had very bloody mucous that started to clear up once I started the antibiotic . All of a sudden the blood seems to be getting worse this evening (my allergies are causing me to sneeze a lot which is causing my sinuses to drain and me to have to blow my nose every few minutes). Is this just a sign of the infection clearing up/moving out or should I go back to see my doc?
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and thanks for the query
Bleeding in sinus infection is not a good sign and you must consult your treating doctor as soon as possible. Every efforts should be made to control the bleeding from nose. Bleeding occur due to injury or peeling of the tissue and that may increase the area of infection.

It is good that the congestion is reducing but bleeding must be stopped first if it is worse. In my personal opinion you must consult your treating doctor for further management.

Best Wishes
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor